Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 127, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 23, 2015, 2:33 AM PDT. It took effect at Mar 23, 2015, 3:00 PM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2015, 2:33 AM PDT (09:33 UTC)
- In effect from
- Mar 23, 2015, 3:00 PM PDT
- Expired
- Mar 24, 2015, 9:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
411 WHUS76 KEKA 230933 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 AM PDT MON MAR 23 2015 PZZ450-231745- /O.NEW.KEKA.SC.Y.0127.150324T0100Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 233 AM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY. * WINDS...SW 10 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING THROUGH TUESDAY MORNING. EXPECT GUSTS UP TO 30 KT AROUND PT ST GEORGE. * SEAS...S WAVES 4 FT AT 6 SECONDS...AND W 10 FT AT 12 SECONDS THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-231745- /O.NEW.KEKA.SC.Y.0127.150323T2200Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 233 AM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY. * WINDS...SW WINDS RISING TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND CONTINUING THROUGH TUESDAY MORNING. * SEAS...MIXED...SW WAVES BUILDING TO 6 FT AT 6 SECONDS BY THIS EVENING AND CONTINUING THROUGH TUESDAY MORNING...AND W WAVES 9 TO 10 FT NEAR 12 SECONDS THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
404 WHUS76 KEKA 231559 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PDT MON MAR 23 2015 PZZ450-240000- /O.CON.KEKA.SC.Y.0127.150324T0100Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 859 AM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY... * WINDS...SW 10 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING THROUGH TUESDAY MORNING. EXPECT GUSTS UP TO 30 KT AROUND PT ST GEORGE. * SEAS...S WAVES 4 FT AT 6 SECONDS...AND W 10 FT AT 12 SECONDS THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-240000- /O.CON.KEKA.SC.Y.0127.150323T2200Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 AM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... * WINDS...SW WINDS RISING TO 15 TO 25 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND CONTINUING THROUGH TUESDAY MORNING. * SEAS...MIXED...SW WAVES BUILDING TO 6 FT AT 6 SECONDS BY THIS EVENING AND CONTINUING THROUGH TUESDAY MORNING...AND W WAVES 9 TO 10 FT NEAR 12 SECONDS TODAY THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
409 WHUS76 KEKA 232152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PDT MON MAR 23 2015 PZZ450-240600- /O.CON.KEKA.SC.Y.0127.150324T0100Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 252 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY... * WINDS...SW 15 TO 25 KT WITH GUSTS TO 30 KT THIS EVENING THROUGH TUESDAY MORNING. EXPECT GUSTS UP TO 35 KT AROUND PT ST GEORGE. * SEAS...S WAVES 4 TO 6 FT AT 6 SECONDS...AND W 10 FT AT 12 SECONDS THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-240600- /O.CON.KEKA.SC.Y.0127.150323T2200Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...SW WINDS RISING TO 15 TO 25 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND CONTINUING THROUGH TUESDAY MORNING. * SEAS...MIXED...SW WAVES BUILDING TO 5 TO 7 FT AT 6 SECONDS BY THIS EVENING AND CONTINUING THROUGH TUESDAY MORNING...AND W WAVES 9 TO 10 FT NEAR 12 SECONDS TODAY THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
868 WHUS76 KEKA 240335 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 PM PDT MON MAR 23 2015 PZZ450-241145- /O.CON.KEKA.SC.Y.0127.000000T0000Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 835 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...SW 15 TO 25 KT WITH GUSTS TO 30 KT THIS EVENING THROUGH TUESDAY MORNING. EXPECT GUSTS UP TO 35 KT AROUND PT ST GEORGE. * SEAS...S WAVES 4 TO 6 FT AT 6 SECONDS...AND W 10 FT AT 12 SECONDS THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-241145- /O.CON.KEKA.SC.Y.0127.000000T0000Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...SW WINDS RISING TO 15 TO 25 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND CONTINUING THROUGH TUESDAY MORNING. * SEAS...MIXED...SW WAVES BUILDING TO 5 TO 7 FT AT 6 SECONDS BY THIS EVENING AND CONTINUING THROUGH TUESDAY MORNING...AND W WAVES 9 TO 10 FT NEAR 12 SECONDS TODAY THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
853 WHUS76 KEKA 240959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT TUE MAR 24 2015 PZZ450-241100- /O.CAN.KEKA.SC.Y.0127.000000T0000Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 AM PDT TUE MAR 24 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-241600- /O.CON.KEKA.SC.Y.0127.000000T0000Z-150324T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT TUE MAR 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * SEAS...W WAVES 10 FT AT 12 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 2:45 PM PDT, 11 hours 48 minutes earlier.
Area forecast discussion, Mar 22, 2:45 PM PDT, 11 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 245 PM PDT SUN MAR 22 2015 .SYNOPSIS...UNSETTLED WEATHER WILL CONTINUE TO BRING SHOWERS AND HIGH ELEVATION SNOW SHOWERS TO NW CALIFORNIA THROUGH MIDWEEK. A BUILDING RIDGE WILL BRING A QUICK WARMING AND DRYING TREND FOR THE SECOND HAVE OF THE WEEK. && .DISCUSSION...MODELS REMAIN IN GOOD AGREEMENT WITH A COLD FRONT MOVING ACROSS THE REGION THIS AFTERNOON AND EVENING. RAIN WILL TAPER OUT BEHIND THE FRONT BEFORE A POST FRONTAL TROUGH ARRIVES LATE THIS EVENING AND OVERNIGHT. COLD AIR WILL FILTER IN WITH THIS TROUGH, DROPPING SNOW LEVEL TO AROUND 4000 FT WHILE BRINGING SHOWERS TO THE REGION. SNOW ACCUMULATIONS MAY REACH AS HIGH AS 5 INCHES OVER THE HIGHEST PEAKS WITH A POSSIBLE TRACE ALONG HIGHER PASSES. WITH COLD AIR FILTERING IN ALOFT AHEAD OF THE POST FRONTAL TROUGH, MODELS CONTINUE TO INDICATE MARGINAL INSTABILITY WHICH COULD GENERATE A THUNDERSTORM OR TWO ALONG THE REDWOOD COAST OR OVER DEL NORTE COUNTY TONIGHT. WITH ZONAL FLOW BEHIND TODAYS FRONT, THERE IS A CHANCE THE TROUGH SLIDES THROUGH FASTER THAN FORECAST. BEHIND THE TROUGH TONIGHT A SERIES OF WEAK SHORT WAVES WILL PASS THROUGH THE AREA MAINTAINING SHOWERS THROUGH TUESDAY. SNOW LEVELS WILL CONTINUE TO DROP TO AROUND 3500 FEET BY MONDAY NIGHT THEN SLOWLY RISE WEDNESDAY. SOME OF THIS COLD AIR MAY BECOME TRAPPED IN THE EASTERN TRINITY VALLEYS FOR WEDNESDAY INTO THURSDAY.TRIED TO KEEP THE TEMPS COOL OUT THERE AS A RESULT. A BUILDING RIDGE WILL QUICKLY TAKE OVER THE AIR MASS FOR THE SECOND HALF OF THE WEEK BRINGING A WARMING AND DRYING TREND. EXPECT TEMPS OVER INTERIOR MENDOCINO TO REACH INTO THE MID 80S BY THURSDAY. WITH HIGH PRESSURE BUILDING OVER THE AREA AND WARMING TEMPS INLAND, LOOK FOR FOG TO DEVELOP ALONG THE IMMEDIATE COAST EACH MORNING LATE IN THE WEEK. MODELS ARE INDICATING SOME KIND OF WEAK SYSTEM FOR THE WEEKEND, BUT ARE NOT IN GOOD AGREEMENT, SO HAVE ONLY INDICATED A SLIGHT CHANCE OF SHOWERS. TO SUMMARIZE: UNSETTLED WEATHER WILL PREVAIL THROUGH MIDWEEK FOLLOWED BY A QUICK DRYING AND WARMING TREND. NEXT WEEKENDS FORECAST REMAINS UNCERTAIN. BFG && .AVIATION...VFR TO IFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KCEC AND KACV THROUGH EARLY MONDAY MORNING. THE LOWER CONDITIONS WILL OCCUR DUE TO SHOWERS MOVING THROUGH THE REGION AT TIMES REDUCING CEILINGS AND/OR VISIBILITIES. VFR TO MVFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI THROUGH EARLY MONDAY MORNING. TEMPORARY IFR CONDITIONS WILL OCCUR AT TIMES AT KUKI DUE TO SHOWERS AND PATCHY FOG REDUCING CEILINGS AND/OR VISIBILITIES. && .MARINE...A COLD FRONT APPROACHING THE AREA WILL PRODUCE HIGHER WINDS AT TIMES THROUGH TONIGHT. A LOW PRESSURE TROUGH WILL MOVE ACROSS THE REGION MONDAY NIGHT INCREASING SOUTHERLY WINDS AND WIND- DRIVEN SEAS...MAINLY NORTH OF CAPE MENDOCINO. NORTHERLY WINDS WILL PREVAIL ACROSS THE WATERS WEDNESDAY THROUGH FRIDAY. SEAS WILL DIMINISH WEDNESDAY AND THURSDAY AS AN OFFSHORE HIGH PRESSURE SYSTEM STRENGTHENS ACROSS THE REGION. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 22, 5:15 AM PDT, 21 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 515 AM PDT SUN MAR 22 2015 CAZ001-231215- REDWOOD COAST- 515 AM PDT SUN MAR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG THE COAST LATE THIS AFTERNOON AND EVENING MAINLY NORTH OF ORICK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-076-231215- MENDOCINO COAST-MENDOCINO INTERIOR- 515 AM PDT SUN MAR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-231215- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 515 AM PDT SUN MAR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MAINLY THIS AFTERNOON OVER TRINITY COUNTY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SUNDAY NIGHT SNOW LEVELS WILL FALL TO 3500 TO 4500 FEET. SNOW AMOUNTS 2 TO 5 INCHES IS EXPECTED AS LOW AS 4000 FEET LATE TONIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.